American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11B75) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Chun-Kit Lai, Ka-Sing Lau and Hui Rao. Classification of tile digit sets as product-forms. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Chun-Kit Lai, Ka-Sing Lau and Hui Rao. Spectral structure of digit sets of self-similar tiles on ${\mathbb R}^1$. Trans. Amer. Math. Soc. 365 (2013) 3831-3850.
Abstract, references, and article information   
View Article: PDF

[3] Zhi-Wei Sun. Covering the integers by arithmetic sequences. II . Trans. Amer. Math. Soc. 348 (1996) 4279-4320. MR 1360231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Melvyn B. Nathanson. Inverse theorems for subset sums . Trans. Amer. Math. Soc. 347 (1995) 1409-1418. MR 1273512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Steven C. Leth. Applications of nonstandard models and Lebesgue measure to sequences of natural numbers . Trans. Amer. Math. Soc. 307 (1988) 457-468. MR 940212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia